MathSciNet Relay Station
MathSciNet bibliographic data
MR1295124 22E50 (11S37)
Gross, Benedict H.; Prasad, Dipendra On irreducible representations of ${\rm SO}\sb {2n+1}\times{\rm SO}\sb {2m}$. Canad. J. Math. 46 (1994), no. 5, 930–950.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement